# SDR CA000830010

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 73,192 hours
- Engine: Pwa JT8D7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 32700821
- Condition: Blown
- Location: Lt Mlg
- Component: Tire
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKEOFF DUE TO LT ENGINE POWER LOSS (125-130 KNOTS). NR 2 MAIN TIRE BLOWN, TIRE SEPARATION, DEBRIS OF TIRE FLEW INTO LT ENGINE CAUSING DAMAGE, THE DEBRIS ALSO DAMAGED THE LT INBOARD FLAP. REPLACED ALL FOUR MAIN TIRE AND FOUR MAIN BRAKES. REPAIR FLAP AS PER ENGINEERING PRODUCTION PERMIT 7-57-50/351-57-854.REPLACED LT FAN BLADES AND HUB, LEAK AND OPERATIONAL CHECK CARRIED OUT (VIB CHECK, CONDITIONAL CHECKS) ALL CHECKS FOUND SATISFACTORY.NOTE: GOODYEAR WAS ADVISE.
